MAUDE Adverse Event Report: SKY SURGICAL SKYOPS; SCREWDRIVER BIT, T6 TAPERED

SKY SURGICAL SKYOPS; SCREWDRIVER BIT, T6 TAPERED
Model Number 001-1-07
Medical Device Problem Codes Break (1069); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Surgical instrument tip left in implant in situ.
 
Event or Problem Description
Surgical instrument tip left in implant in situ.

Brand Name
SKYOPS
Common Device Name
SCREWDRIVER BIT, T6 TAPERED
Manufacturer (Section D)
SKY SURGICAL
8600 nw 64th street, #203
parkville MN 64152
Manufacturer (Section G)
PRECISION ADM
unit 3 - 725 black diamond blv
winnipeg, manitoba R3T 1 M1
CA   R3T 1M1
Manufacturer Contact
jeff sander
8600 nw 64th street, #203
parkville, MO 64152
8168146904
MDR Report Key21999180
Report Number3030691054-2025-00002
Device Sequence Number12579440
Product Code HXX
UDI-Device Identifier00850024702448
UDI-Public00850024702448
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number001-1-07
Device Catalogue Number001-1-07
Device Lot NumberC9940
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer04/09/2025
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age35 YR
Patient SexMale